# SDR A6WA201643862

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 32,895 hours, 31,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PAX DOOR VERY DIFFICULT TO MOVE TO THE OPEN POSITION FROM THE OUTSIDE.  FOUND INSIDE HANDLE ROLLER DAMAGED, ROLLER HAS MULTIPLE FLAT SPOTS CAUSING ROLLER TO HANG UP IN DETENT.  REPLACED THE ROLLER ON THE INNER PAX DOOR HANDLE RETENTION MECHANISM IAW AMM 52-11-21.  BOTH INNER & OUTER DOOR HANDLES OPERATIONS CHECKED GOOD.
